# SDR A6WA202401148696

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 40,924 hours, 39,739 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAILED WHEN FLAPS SELECTED TO 20 DEGREE ON APPROACH. AIRCRAFT REMOVED FROM SERVICE  REF 364863/1 FOR CORRECTIVE ACTION OPS CK GOOD IAW AMM 27-54-00 TROUBLESHOT FLAP FAIL PER FIM 27-50-00. REFERENCE FIM 27-50-00 FIG     103 BLK 21. OPS CK GOOD . REMOVED PLACARD AND REMOVED FROM MEL
